# SDR SWAA2022022243118

- Difficulty date: August 31, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 22,904 hours, 9,708 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL VAPOR BARRIER CRACKED AT BS 663.75 RBL32 DAMAGE MEASURES 6' LONG AND IS LOCATED 6' UP FROM BOTTOM SURFACE. / REF SA-M 943T # V010683. PERFORMED INTERIM REPAIR PER SRM 57-10-10-1A-2 & EA: REPAIR-57EA-05646
